# SDR ASOA20131005244

- Difficulty date: October 5, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 35,014 hours, 26,164 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE SHEAR TIE AT FRAME 65 WAS FOUND TO BE CORRODED BETWEEN FRAMES 15-16L.  MX REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5320-01494.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
